# SDR ASAA20190730235

- Difficulty date: July 24, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,845 hours, 7,432 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB304
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,988 hours, 7,470 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG VALVE CLOSED LIGHT DID NOT ILLUMINATE BRIGHT BLUE FROM DIM WHEN START LEVER WAS RAISED TO IDLE; INSTEAD LIGHT IMMEDIATELY EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE HMU REF ASA T/C N8473000 &1. IDLE-POWER LEAK CHECK, GOOD. NO LEAK NOTED. ACTUATOR TEST, GOOD. NO FAULT ON EEC BITE CKS ENG VALVE CLOSED LT, OPERATED NORMAL.
